# SDR DALA2015071204283

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK LBL 45.5 BS 1280 CORRODED.   FOUND THE SEAT TRACK CORRODED 100 PERCENT WITH LENGTH 4" X 1".  TRIMMED-OUT DAMAGED SECTION, FABRICATED A REPLACEMENT & ACCOMPLISHED A PERMANENT REPAIR CAT "A" BETWEEN BS 1240 - 1250 IAW SRM 53-00-52, REPAIR 3, FIG 201.
